# SDR MALA100160

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 6,599 hours, 4,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY FLOOR TRACK LIGHTING STRIP IS MISSING.  REPLACED GALLEY EMERGENCY FLOOR TRACK LIGHTING STRIP, P/N PL88-900LH00.  AS REQUIRED REF 33-51.
